# SDR P5CA9500144

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Peeled
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INTERIOR OF LEADING EDGE CAVITY LOWER SURFACE PANEL 611DB INBOARD SIDE PART OF HONEYCOMB COVER IS MISSING.  REPAIRED PER BOEING SRM 51-40-09.
